MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Model Number 7110-0208-3D-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an embolization coil was used in an unspecified procedure.The coil prematurely detached from the pusher inside the microcatheter.The physician was not able to deploy the device and removed the microcatheter and the coil together in one piece from the patient.The physician had to regain access with a new microcatheter to complete the procedure.It was also indicated that they did not precheck the coil with the detacher and there was no issue with removing the coil from the plastic hoop.There was no report of harm or injury to the patient and stated to be good.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer but it has not yet been returned.The alleged product issue could not be confirmed.If it is received at a later date, an investigation will be performed and a supplemental report will be submitted.The instructions for use identifies premature separation as a potential complication associated with use of the device.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned coil system found the pusher heater coil damaged, and the implant separated from the pusher with no indications of activation using a detachment controller on the pusher heater coil.Further inspection found the pusher bodycoil offset/overlapping at the distal section and the pusher hypotube kinked at the warning mark area.The implant was not returned for evaluation.The pusher's monofilament showed a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the pusher damage, but the damage is consistent with the device experiencing forces exceeding the pusher's yield strength.The microcatheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.
 
Event or Problem Description
No additional incident information was received.However, it was reported that the hospital did not save the coil and microcatheter and was only provided the coil pusher bodycoil.Please see h6 & h11.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23411684
Report Number2032493-2025-90612
Device Sequence Number18381678
Product Code KRD
UDI-Device Identifier00816777025401
UDI-Public00816777025401
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number7110-0208-3D-A2
Device Lot Number0000068513
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown